Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1968, Volume 8, Number 1, Pages 208–211 (Mi zvmmf7290)  

Scientific communications

Lower bounds for the eigenvalues of the simplest nonlinear scalar field equation

B. V. Gisin

Moscow

Full text: PDF file (347 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1968, 8:1, 292–297

Bibliographic databases:

UDC: 517.9:538.3
Received: 01.02.1967

Citation: B. V. Gisin, “Lower bounds for the eigenvalues of the simplest nonlinear scalar field equation”, Zh. Vychisl. Mat. Mat. Fiz., 8:1 (1968), 208–211; U.S.S.R. Comput. Math. Math. Phys., 8:1 (1968), 292–297

Citation in format AMSBIB
\Bibitem{Gis68}
\by B.~V.~Gisin
\paper Lower bounds for the eigenvalues of the simplest nonlinear scalar field equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1968
\vol 8
\issue 1
\pages 208--211
\mathnet{http://mi.mathnet.ru/zvmmf7290}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0227506}
\zmath{https://zbmath.org/?q=an:0155.20101}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1968
\vol 8
\issue 1
\pages 292--297
\crossref{https://doi.org/10.1016/0041-5553(68)90022-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7290
  • http://mi.mathnet.ru/eng/zvmmf/v8/i1/p208

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:82
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021